Quiting my cycle because of side effects

  • 333
  • Topic Author
  • Premium Member
  • Premium Member
More
11 Oct 2013 11:49 #153591 by 333
Hey Guys,

I'm following this cycle: anabolicsteroids.co.za/articles/sample-cycles/33-cycle-7

Day 120, and it's my first time ever taking winstrol. Generally I respond well to AAS but I can't take the winnies anymore.

Sides include incredible joint pain (yes I am taking SSN joint support, liver sups and EFA's, CLA's and getting my healthy fats from my diet).

My skin is so oily that the USA wants to invade, and I have zero energy.

My girlfriend says my sleep has been disturbed since I started the winnies (she didn't know that I started, but noticed a change in my sleeping).

Ontop of all of that, I'm irritated as f$@k (prob because of all the other symptoms).

When should I start my PCT now I have stopped my bridge?

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
11 Oct 2013 12:08 #153597 by Oupa
Replied by Oupa on topic Quiting my cycle because of side effects
So basically you had 20 days since your last pin. I would recommend wait another 5 - 7 days and then start your pct.

Please Log in or Create an account to join the conversation.

  • crawler
  • Platinum Member
  • Platinum Member
More
11 Oct 2013 12:53 #153602 by crawler
Replied by crawler on topic Quiting my cycle because of side effects
I would drop deca and winny and continue test - rather than stop completely

you already in middle of it

Please Log in or Create an account to join the conversation.

  • IronHeart
  • Platinum Member
  • Platinum Member
More
11 Oct 2013 14:02 #153609 by IronHeart
Replied by IronHeart on topic Quiting my cycle because of side effects
@Oupa shouldnt he wait an additional 25 days for the deca to clear?

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
11 Oct 2013 14:04 #153610 by Oupa
Replied by Oupa on topic Quiting my cycle because of side effects
How did you get that he is in the middle of it ?

He is on day 120 and in bridge.

Please Log in or Create an account to join the conversation.

  • crawler
  • Platinum Member
  • Platinum Member
More
11 Oct 2013 14:07 #153611 by crawler
Replied by crawler on topic Quiting my cycle because of side effects
Sorry my mistake, mis read the amount of days :pinch:

I see now only dropping winstrol - same reason I won't use again - make my joints dry dry

:silly:

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
11 Oct 2013 14:08 #153612 by Oupa
Replied by Oupa on topic Quiting my cycle because of side effects

Trarex wrote: @Oupa shouldnt he wait an additional 25 days for the deca to clear?


Deca's last shot was on day 85. Last test shot was on day 99. He is on day 120.

99-85=14 (2 weeks) The last deca shot was 2 weeks before his last test shot. The Half life of Testen300 is 8.5 - 10 days.

9 x 3 = 27(days) 27(days)-20(days past) and 1 week wait before PCT will give you what i recommended.
The following user(s) said Thank You: 333

Please Log in or Create an account to join the conversation.

  • IronHeart
  • Platinum Member
  • Platinum Member
More
11 Oct 2013 14:20 #153613 by IronHeart
Replied by IronHeart on topic Quiting my cycle because of side effects
Ok I see now, I didnt open the cycle and assumed his last decca pin was on 120 days. Sorry :P

Please Log in or Create an account to join the conversation.

  • 333
  • Topic Author
  • Premium Member
  • Premium Member
More
11 Oct 2013 14:52 #153617 by 333
Thanks for the advise Oupa!

Please Log in or Create an account to join the conversation.

  • Pyroclasm
  • New Member
  • New Member
More
11 Oct 2013 15:37 #153619 by Pyroclasm
Replied by Pyroclasm on topic Quiting my cycle because of side effects
If your joints kak off and you are on a Nandrolone cycle that's how you know that Winstrol is not for you.

Please Log in or Create an account to join the conversation.

  • 333
  • Topic Author
  • Premium Member
  • Premium Member
More
11 Oct 2013 15:46 #153620 by 333
I must be honest that if it was just the joint pain then I would have continued. The biggest side that I'm having is being sapped of energy. I can't help but think that I'm going to fall asleep at any second.

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
11 Oct 2013 16:05 #153623 by Oupa
Replied by Oupa on topic Quiting my cycle because of side effects
That is concerning 333. How long after the test did you start to feel like shit ?

Please Log in or Create an account to join the conversation.

  • Muscleaddict
  • Moderator
  • Moderator
More
11 Oct 2013 16:08 - 11 Oct 2013 16:08 #153624 by Muscleaddict
Replied by Muscleaddict on topic Quiting my cycle because of side effects

333 wrote: I must be honest that if it was just the joint pain then I would have continued. The biggest side that I'm having is being sapped of energy. I can't help but think that I'm going to fall asleep at any second.


That lethargy is probably due to Deca being a progestin (with progesterone receptor binding affinity of 20% of that of progesterone) which also increases prolactin levels. That can make you feel very moody and lethargic. Well it messes with my head. If you take cabaser that problem disappears.

Standard advice for winny is to take 50mg/day. Considering how many people suffer (a SHITLOAD) at that dose, and that most people doing a first or second cycle are not mass monsters, I think that it's best to start at 30-40mg a day unless you are 100KG+.
Last edit: 11 Oct 2013 16:08 by Muscleaddict.

Please Log in or Create an account to join the conversation.

  • 333
  • Topic Author
  • Premium Member
  • Premium Member
More
11 Oct 2013 16:19 #153627 by 333
@oupa & Muscleaddict, it really started on my third day of winnies (all of the symptoms).

For anybody else reading this, I don't want to make it sound like I'm saying the gear is the problem. It is however, a definite contributing factor. I have been training like a demon to get the most out of the last bit of my cycle which is probably not making things any better.

I also have much more on my plate with my career, studies, interests etc. and I think it's just a matter of heading to burnout town.

Gear is not the problem here, it's just the straw that broke the camels back. I'm cutting my cycle short along with making other adjustments in my life because I need a break in more ways than one.
The following user(s) said Thank You: Oupa

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
11 Oct 2013 16:22 #153630 by Oupa
Replied by Oupa on topic Quiting my cycle because of side effects
Take it easy for a few days 333. Good luck and keep us posted. If you need help give us a shout.
The following user(s) said Thank You: 333

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum